ON A LESS CUMBERSOME METHOD OF ESTIMATION OF PARAMETERS OF LINDLEY DISTRIBUTION BY ORDER STATISTICS

Publications

Share / Export Citation / Email / Print / Text size:

Statistics in Transition New Series

Polish Statistical Association

Central Statistical Office of Poland

Subject: Economics, Statistics & Probability

GET ALERTS

ISSN: 1234-7655
eISSN: 2450-0291

DESCRIPTION

18
Reader(s)
47
Visit(s)
0
Comment(s)
0
Share(s)

SEARCH WITHIN CONTENT

FIND ARTICLE

Volume / Issue / page

Related articles

VOLUME 19 , ISSUE 4 (December 2018) > List of articles

ON A LESS CUMBERSOME METHOD OF ESTIMATION OF PARAMETERS OF LINDLEY DISTRIBUTION BY ORDER STATISTICS

M. R. Irshad / R. Maya

Keywords : Order statistics, Lindley distribution, Best linear unbiased estimator, U-statistics

Citation Information : Statistics in Transition New Series. Volume 19, Issue 4, Pages 597-620, DOI: https://doi.org/10.21307/stattrans-2018-032

License : (CC BY-NC-ND 4.0)

Received Date : 16-March-2019 / Published Online: 15-March-2019

ARTICLE

ABSTRACT

In this article, we have derived suitable U-statistics from a sample of any size exceeding a specified integer to estimate the location and scale parameters of Lindley distribution without the evaluation of means, variances and co-variances of order statistics of an equivalent sample size arising from the corresponding standard form of distribution. The exact variances of the estimators have been also obtained.

Content not available PDF Share

FIGURES & TABLES

REFERENCES

ALI, S., ASLAM, M., KAZMI, S. M., (2013). A study of the effect of the loss function on Bayes estimate, posterior risk and hazard function for Lindley distribution. Appl Math Model, 37, pp. 6068–6078.

ELBATAL, I., ELGARHY, M., (2013). Transmuted quasi Lindley distribution: a generalization of the quasi Lindley distribution. Int J Pure Appl Sci Technol, 18, pp. 59–70.

GHITANY, M, E., ATIEH, B., Nadarajah, S., (2008). Lindley distribution and its applications. Mathematics and Computers in Simulation, 78 (4), pp. 493–506.

GHITANY, M, E., Al-MUTAIRI, D, K., BALAKRISHNAN, N., Al-ENEZI, L, J., (2013): Power Lindley distribution and associated inference.Computational Statistics and Data Analysis, 64, pp. 20–33.

GÓMEZ, D, E., OJEDA, E, C., (2011). The discrete Lindley distribution: Properties and applications, Journal of Statistical Computation and Simulation, 81 (11), pp. 1405–1416. HOEFFDING, W., (1948). A class of statistics with asymptotically normal distributions, The Annals of Mathematical Statistics, 19, pp. 293–325.

IRSHAD, M, R., MAYA, R., (2017). Extended Version of Generalized Lindley Distribution. South African Statistical Journal, 51, pp. 19–44.

KADILAR, G, O., CAKMAKYAPAN, S., (2016). The Lindley family of distributions: Properties and applications, Hacettepe University Bulletin of Natural Sciences and Engineering Series B: Mathematics and Statistics, 46(116), pp. 1–28.

LINDLEY, D, V., (1958). Fiducial distributions and Bayes’ theorem, Journal of the Royal Statistical Society, Series B, 20 (1), pp. 102–107.

LOYD, E, H., (1952). Least-squares estimation of location and scale parameters using order statistics. Biometrical Journal, 39, pp. 88–95.

NADARAJAH, S., BAKOUSH, H., TAHMASBI, R., (2011). A generalized lindley distribution, Sankhya B - Applied and Interdisciplinary Statistics, 73, pp. 331– 359.

NEDJAR, S., ZEHDOUDI, H., (2016). On gamma Lindley distribution: Properties and simulations, Journal of Computational and Applied Mathematics, 298, pp. 167–174.

SANKARAN, M., (1970). The discrete Poisson-Lindley distribution, Biometrics, 26, pp. 145–149.

SHIBU, D, S., IRSHAD, M, R., (2016). Extended New Generalized Lindley Distribution. Statistica, 76, pp. 42–56.

SULTAN, K, S., Al-THUBYANI, W, S., (2016). Higher order moments of order statistics from the Lindley distribution and associated inference, Journal of Statistical computation and Simulation, 86, pp. 3432–3445.

THOMAS, P, Y., SREEKUMAR, N, V., (2004). Estimation of the scale parameter of generalized exponential distribution using order statistics, Calcutta Statistical Association Bulletin, 55, pp. 199–208.

THOMAS, P, Y., SREEKUMAR, N, V., (2008). Estimation of location and scale parameters of a distribution by U-statistics based on best linear functions of order statistics, Journal of Statistical Planning and Inference, 138, pp. 2190–2200.

ZAKERZADEH, H., DOLATI, A., (2009). Generalized Lindley distribution, Journal of Mathematical Extension, 3 (2), pp. 13–25.

EXTRA FILES

COMMENTS